View More View Less
  • 1 Zhangzhou Normal University Department of Mathematics Zhangzhou 363000 P. R. China
  • 2 Ningde Teachers’ College Institute of Mathematics Ningde 352100 P. R. China
  • 3 Taizhou Teacher’s College Department of Mathematics Taizhou 225300 P. R. China
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

In this paper, we characterize k-semi-stratifiable spaces by semi-continuous functions and give some applications. Also we give the similar characterizations of MCM spaces and K-MCM spaces.

  • Engelking, R., General Topology (Revised and completed edition), Heldermann Verlag, Berlin, 1989. MR 91c:54001

    Engelking R. , '', in General Topology (Revised and completed edition) , (1989 ) -.

  • Gao, Z. M., On g-function separation, Questions Answers in General Topology, 4 (1986), 47–57. MR 87j:54051

    Gao Z. M. , 'On g-function separation ' (1986 ) 4 Questions Answers in General Topology : 47 -57.

    • Search Google Scholar
  • Gartside, P., Generalized metric spaces, I, in: K. P. Hart, J. Nagata and J. V. Vaughan eds., Encyclopedia of General Topology, Elsevier Science Publishers, 2004, 273–275.

  • Good, C., Knight, R. and Stares, I., Monotone countable paracompactnees, Topology Appl., 101 (2000), 281–298. MR 200k:54024

    Stares I. , 'Monotone countable paracompactnees ' (2000 ) 101 Topology Appl. : 281 -298.

  • Good, C. and Stares, I., Monotone insertion of continuous functions, Topology Appl., 108 (2000), 91–104. MR 2001h:54028

    Stares I. , 'Monotone insertion of continuous functions ' (2000 ) 108 Topology Appl. : 91 -104.

    • Search Google Scholar
  • Gruenhage, G., Generalized metric spaces, in: K. Kunen, J. E. Vaughan eds., Handbook of Set-theoretic Topology, Elsevier Science Publishers, 1984, 423–501. MR 86h:54038

  • Hodel, R. E., Moore spaces and wΔ-spaces, Pacific J. Math., 38 (1971), 641–652. MR 46#6290

    Hodel R. E. , 'Moore spaces and wΔ-spaces ' (1971 ) 38 Pacific J. Math. : 641 -652.

  • Lane, K., Nyikos, P. and Pan, C., Continuous function characterizations of stratifiable space, Acta Math. Hungar., 92 no. 3 (2001), 219–231. MR 2003g:54025

    Pan C. , 'Continuous function characterizations of stratifiable space ' (2001 ) 92 Acta Math. Hungar. : 219 -231.

    • Search Google Scholar
  • Li, K. and Lin, S., Notes on symmetric g-functions, Acta Math. Hungar., 116 (2007), 73–77. MR 2008j:54020

    Lin S. , 'Notes on symmetric g-functions ' (2007 ) 116 Acta Math. Hungar. : 73 -77.

  • Lutzer, D. J., Semimetrizable and stratifiable spaces, General Topology Appl., 1 (1971), 43–48. MR 45#5952

    Lutzer D. J. , 'Semimetrizable and stratifiable spaces ' (1971 ) 1 General Topology Appl. : 43 -48.

    • Search Google Scholar
  • Peng, L. and Lin, S., Monotone spaces and metrization theorems (in chinese), Acta Math Sinica, Chin. Ser. A, 46 no. 6 (2003), 1225–1232. MR 2035746

    Lin S. , 'Monotone spaces and metrization theorems (in chinese) ' (2003 ) 46 Acta Math Sinica, Chin. Ser. A : 1225 -1232.

    • Search Google Scholar
  • Teng, H., Xia, S. and Lin, S., Closed images of some generalized countably compact spaces, Chinese Ann. Math., Ser. A, 10 (1989), 554–558. MR 91e:54058

    Lin S. , 'Closed images of some generalized countably compact spaces ' (1989 ) 10 Chinese Ann. Math., Ser. A : 554 -558.

    • Search Google Scholar
  • Yan, P.-F. and Yang, E.-G., Semi-stratifiable spaces and the insertion of semicontinuous functions, J. Math. Anal. Appl., 328 (2007), 429–437. MR 2007i:54031

    Yang E.-G. , 'Semi-stratifiable spaces and the insertion of semicontinuous functions ' (2007 ) 328 J. Math. Anal. Appl. : 429 -437.

    • Search Google Scholar
  • Yan, P.-F. and Yang, E.-G., Function characterizations of semi-stratifiable spaces, J. Math. Research and Exposition., 26 (2006), 213–218. MR 2242687

    Yang E.-G. , 'Function characterizations of semi-stratifiable spaces ' (2006 ) 26 J. Math. Research and Exposition. : 213 -218.

    • Search Google Scholar